# SDR 2002UALA01285

- Difficulty date: August 8, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Aircraft time: 28,493 hours, 18,155 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ALONG LEFT HAND SIDE OF A/C AT STRINGER 22L & BODY STATION 407.75 HAS A FASTENER & SKIN AROUND FASTENER WITH EXTENSIVE DAMAGE DUE TO LIGHTNING STRIKE.                                                                                                                                                                                                                                                                                                                                                                                                  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHEDREPAIRED BY FREEZE PLUG AND INSTALLED NEW FASTENER WITH STRAP.
